... close to 4 years. I stopped taking Trilipix 135mg about 5 weeks ago, and I have noticed that my legs are not as heavy, achy and or hurt as often as they did. Furthermore, I had a failed Lumbar surgery of S1-L4. I also had cervical surgery on C4-C6. I have been only eating less than one meal a day. My left kidney has constant pain. I have had extreme hematuria, high blood count in the RBC., high creatine blood levels, high bun creatines, and a rare bacteria UTI infection seven times in less than 1 year. After just recently reading the side effects about Trilipix, it is causing me to wonder if this is the cause of all my medical problems regarding, kidney pain, urination problems, edema in legs and stomach, respiratory or shortness of breath, voice changes, nausea, and weakness. However, my legs are feeling better than they were when i was taking Trilipix 135mg. I question why my previous PCP did not refill my Trilipix for two weeks. In the beginning of July the PCP did not refill my Trilipix, so for two weeks i went without any cholesterol medicine. In October i chose to take myself off of Trilipix. So now, i am currently not on any cholesterol medicine and my legs do not hurt as bad as they were hurting. It makes me wonder if anyone of you are experiencing these same medical conditions. Moreover, does any of your PCP test your blood or Trilipix levels on a quarterly basis? My cholesterol levels have only been tested once since I started taking Trilipix in Feb of 2009.

Please if anyone reads this let me know.